Part special issue on quantitative modelling in the management of health care

C. Vasilakis, T. Chaussalet, R. Baker

Research output: Contribution to journalArticle

LanguageEnglish
JournalIMA Journal of Management Mathematics
Volume23
Issue number2
DOIs
StatusPublished - 1 Apr 2012

Cite this

Part special issue on quantitative modelling in the management of health care. / Vasilakis, C.; Chaussalet, T.; Baker, R.

In: IMA Journal of Management Mathematics, Vol. 23, No. 2, 01.04.2012.

Research output: Contribution to journalArticle

@article{c81d781e85d04fe0989f760df19e9939,
title = "Part special issue on quantitative modelling in the management of health care",
author = "C. Vasilakis and T. Chaussalet and R. Baker",
year = "2012",
month = "4",
day = "1",
doi = "10.1093/imaman/dps007",
language = "English",
volume = "23",
journal = "IMA Journal of Management Mathematics",
issn = "1471-678X",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - Part special issue on quantitative modelling in the management of health care

AU - Vasilakis,C.

AU - Chaussalet,T.

AU - Baker,R.

PY - 2012/4/1

Y1 - 2012/4/1

UR - http://www.scopus.com/inward/record.url?scp=84858627261&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1093/imaman/dps007

U2 - 10.1093/imaman/dps007

DO - 10.1093/imaman/dps007

M3 - Article

VL - 23

JO - IMA Journal of Management Mathematics

T2 - IMA Journal of Management Mathematics

JF - IMA Journal of Management Mathematics

SN - 1471-678X

IS - 2

ER -